IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Stability Set as Social Choice Correspondence

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.u-cergy.fr/IMG/2000-44Martin.pdf
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Marion Oury)


Download Restriction: no

Paper provided by THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise in its series THEMA Working Papers with number 2000-44.

as
in new window

Length:
Date of creation: 2000
Date of revision:
Handle: RePEc:ema:worpap:2000-44
Contact details of provider: Postal: 33, boulevard du port - 95011 Cergy-Pontoise Cedex
Phone: 33 1 34 25 60 63
Fax: 33 1 34 25 62 33
Web page: http://thema.u-cergy.fr
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Moulin, Herve, 1994. "Social choice," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 31, pages 1091-1125 Elsevier.
  2. Donald G. Saari & Vincent R. Merlin, 2000. "A geometric examination of Kemeny's rule," Social Choice and Welfare, Springer, vol. 17(3), pages 403-438.
  3. Martin, M., 1998. "Quota games and stability set of order d," Economics Letters, Elsevier, vol. 59(2), pages 145-151, May.
  4. Le Breton, M & Salles, M, 1990. "The Stability Set of Voting Games: Classification and Genericity Results," International Journal of Game Theory, Springer, vol. 19(2), pages 111-27.
  5. De Donder, Philippe & Le Breton, Michel & Truchon, Michel, 1998. "Choosing from a Weighted Tournament," Cahiers de recherche 9815, Université Laval - Département d'économique.
  6. Barbera, Salvador & Dutta, Bhaskar, 1982. "Implementability via protective equilibria," Journal of Mathematical Economics, Elsevier, vol. 10(1), pages 49-65, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ema:worpap:2000-44. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marion Oury)

The email address of this maintainer does not seem to be valid anymore. Please ask Marion Oury to update the entry or send us the correct address

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.